need advice, scared

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Ariona
Regular Member


Date Joined Jan 2011
Total Posts : 56
   Posted 2/10/2011 8:05 AM (GMT -6)   
The doc put me on aciphex which I tried taking in the morning...now also I was taking a low dose of birth control along with ativan and celexa. I was getting cold chills and having trouble breathing. So I stopped mostly everything but the ativan. " All started at once but different times through out the day". Weening myself off. I tried taking the aciphex before bed last I woke up a few times through the night but had no trouble getting back to sleep. This morning my heart is pounding and I feel funny. I took a half of a half of ativan and I still feel weird. I have ibs, gastritIis and esophagitis now for 4 months. I am so scared. When I take medicine it burns and I swear I can taste it in my mouth. I burp a lot and have a lot of bowel gas. Doctor does not think its excessive acid but my ibs making me sensitive to everything. I have never been so scared in my life I have a family and 2 little kids at home and I am constantly in pain and do not feel well at all. I do not get heart burn much I burp a lot and have indegestion. I only seem to get heartburn now when I'm anxious or nervous. Help please...I need some advice.n I live off of a bland diet, I do not drink or smoke. I always say if I could get the pain to go away I would be fine. I get scared and anxious when I start hurting badly. Will the celexa or ativan make my stomach worse? I am at my wits end I feel like I am never going to heal....scared and confused ....please help.

Ariona
Regular Member


Date Joined Jan 2011
Total Posts : 56
   Posted 2/10/2011 9:46 AM (GMT -6)   
I am so afraid of making my stomach worse or my esophagus. "Which has some mucosal lining missing but no barretts. Do I take the celexa? Will it make my stomach worse? I hate feeling this way. I feel like I worry about if I ate something wrong, if it will set me back. It just so frustrating. They tell me there are more serotin receptors in your stomach than in your brain. I am scared it will make my stomach worse. I know its effecting my daily life. I feel like I can't lead a normal life anymore. My stomach and esophagus burn constantly. They feel like they r in a constant knot. I know it could be worse but I feel like I am never going to heal.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/10/2011 10:49 AM (GMT -6)   
 
I am so sorry you are having such a hard time.  Please call your Dr's office and a least talk with the triage nurse.
 
It feels to me like you are having a bit of health anxiety but I am not a physician so please do call.  If it was me, I would be calling.
 
Gentle Hugs,
Kitt

~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

dencha
Forum Moderator


Date Joined Feb 2009
Total Posts : 7181
   Posted 2/11/2011 3:09 PM (GMT -6)   
Hi Ariona,
Kitt has such wise advice. I hope you feel better very soon.
Let us know what you find out.
Healing thoughts,
Denise
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, June 23, 2018 12:14 PM (GMT -6)
There are a total of 2,974,524 posts in 326,186 threads.
View Active Threads


Who's Online
This forum has 161288 registered members. Please welcome our newest member, In search of a miracle.
380 Guest(s), 6 Registered Member(s) are currently online.  Details
Chris Topher, sin, Old Mike, quincy, Tall Allen, suchatravesty